Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bennyk

red mark treatment while on accutane

Recommended Posts

Posted

For red marks while still on the accutane medication, or immediately after stopped....what can be done?

Share this post


Link to post
Share on other sites
Posted

For red marks while still on the accutane medication, or immediately after stopped....what can be done?

Aloe vera would be alright I'd say, that works for a lot of people.

Share this post


Link to post
Share on other sites
Posted

For red marks while still on the accutane medication, or immediately after stopped....what can be done?

Aloe vera would be alright I'd say, that works for a lot of people.

Is it called aloe vera moisturizer, lotion, or whatever? Could you give me a link?

For red marks while still on the accutane medication, or immediately after stopped....what can be done?

Aloe vera would be alright I'd say, that works for a lot of people.

Is it called aloe vera moisturizer, lotion, or whatever? Could you give me a link?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×